# SDR C77A20161023027

- Difficulty date: October 22, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,469 hours, 6,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 88, BETWEEN STR 27R - 28R, THE SHEAR CLIP IS CORRODED.  REMOVED AND REPLACED LOWER FUSELAGE SHEAR TIE AT FRAME 88 BETWEEN STR 27R -28R IAW SRM 51-41-01 & 51-43-01 ON WO 2023293214 PER EA E175-53-837 REV IR.
